# SDR MWEA011255

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 591008417
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR, LIGHT CORROSION AND MISDRILLED HOLE ON LOWER WEB OF DOORS.  FABRICATED AND INSTALLED REPAIR DOUBLER.
